Weed and Pristiq?

Discussion in 'Self Harm & Substance Abuse' started by xoCherie, Jun 16, 2012.

Thread Status:
Not open for further replies.
  1. xoCherie

    xoCherie Well-Known Member

    What the title states.
    I've had to swap three anti d's now, this one being Pristiq at the base dosage of 50mg, and when I was on Citralopram I had slight chest pains and my heart rate sped up for the first few minutes, which I helped settle by slowing how fast I inhaled. I'm just wondering if cannibus has a bad rep with Pristiq? Because its in my doctor's notes that I smoke semi-regularly, about once a fortnight to a month, and it's only ever to help me sleep and to kick start my appetite again - nasty side effect of anti d's with me is insomnia and lack of appetite within two days - and he actually suggested I buy some to try and help with the first weeks of this new anti d.
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I don't think any doctor or professional would encourage you to buy weed if anything the doctor would prescribe you something to counteract the effects you say you are having
    IF he did suggest this then time to get a new doc
  3. xoCherie

    xoCherie Well-Known Member

    He suggested it to help me get I to a regular eating and sleeping pattern because the Citalopram was screwing it up entirely :unsure:

    I hate changing doctors. I don't even know if I wanted to swap from Citalopram, this one just did even though the side effects I was coping with fine. My gut says to stick with it and ignore the Pristiq :/
  4. Wastingecho

    Wastingecho Well-Known Member

    possible he's recommending pristiq because it's new - not cheap either - i had to pay $50 each time and that was with my insurance plus the manufacturers picking up a good part of the tab on the deductible for a year

    not sure how it would react to weed but i do know from experience that alcohol will cause a ton of grief (thank you nyquil) while it's in your system

    i also remember that insomnia (which i had at the time before i started pristiq) was not an issue - for the first two weeks i was incredibly exhausted while i was getting used to it
Thread Status:
Not open for further replies.